Medical Questions > Conditions and Diseases > HIV and AIDS Forum

Sore Throat

Must Read
Do you know what causes HIV? Get started by learning the facts on HIV and AIDS here....
Do you know what puts you at high risk of HIV? Debunk the myths and get the facts of HIV risk factors here....
Can you identify early HIV symptoms. Learn what to look for and when to seek medical help as we review symptoms of HIV here....
I am HIV +. Due results of my blood test (platelets, cells,) I was put on arv`s. After about 3 weeks I suffered a near failure of my kidneys. I was hospitalised and taken off the ARV`s. My specialist is due to see me in 2 weeks time to decide on what is to happen with the ARV situation. Whilst I was on ARV`s my throat improved a lot but has now gone back to being extremely painful. Has anyone else had this experience?
Did you find this post helpful?
|

User Profile
replied January 4th, 2008
Community Volunteer
I also have HIV/AIDS...6 years now, and have had the same throat pain. My symptoms went away after I got off Trizavear ( the Trizavear made me have an allergic reaction and hives and lots of problems)and now I am on Atripla. It may be your meds. Has your doctor given you any clue as to what the problem may be? I hope you are feeling better.
|
Did you find this post helpful?